On a theorem of Dyson

Bambah, R. P. ; Woods, A. C. (1974) On a theorem of Dyson Journal of Number Theory, 6 (6). pp. 422-433. ISSN 0022-314X

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0022-314X(74)90040-7


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:97010
Deposited On:18 Feb 2013 11:56
Last Modified:18 Feb 2013 11:56

Repository Staff Only: item control page